Found 107 results
Author Title [ Type(Asc)] Year
Filters: Author is De Lellis, C.  [Clear All Filters]
Journal Article
De Lellis C., Inauen D..  2017.  Fractional Sobolev regularity for the Brouwer degree. Communications in Partial Differential Equations. 42:1510–1523.PDF icon Fractional_Sobolev_Regularity_For_The_Brouwer_Degree.pdf (470.22 KB)
De Lellis C., Ghiraldin F..  2010.  An extension of the identity Det=det.. Comptes Rendus Mathematique. 348:973–976.PDF icon Det_detCRAS.pdf (146.34 KB)
Ambrosio L., De Lellis C..  2003.  Existence of solutions for a class of hyperbolic systems of conservation laws in several space dimensions.. International Mathematics Research Notices. :2205–2220.PDF icon esistenza10.pdf (235.06 KB)
Bressan A., De Lellis C..  2009.  Existence of optimal strategies for a fire confinement problem.. Communications on Pure and Applied Mathematics. 62:789–830.PDF icon FireCPAM.pdf (364.62 KB)
De Lellis C., Tasnady D..  2013.  The existence of embedded minimal hypersurfaces. Journal of Differential Geometry. 95:355–388.PDF icon JDG_final.pdf (318.43 KB)PDF icon Errata_MinMax_sets.pdf (54.93 KB)
De Lellis C..  2002.  An example in the gradient theory of phase transitions.. ESAIM: Control, Optimisation and Calculus of Variations. 7:285–289(electronic).PDF icon COCV.pdf (117.75 KB)
De Lellis C., L. Székelyhidi Jr..  0.  The Euler equations as a differential inclusion.. Ann. of Math. PDF icon LasAnn.pdf (741.47 KB)
Crippa G., De Lellis C..  2008.  Estimates and regularity results for the DiPerna-Lions flow.. Crelle. 616:15–46.PDF icon Estimates_ODEs.pdf (298.06 KB)
Buckmaster T., De Lellis C., L. Székelyhidi Jr..  2016.  Dissipative Euler flows with Onsager-critical spatial regularity. Comm. Pure Appl. Math. . 69(2):229-274.PDF icon L1_onethird_65.pdf (525.74 KB)
De Lellis C., L. Székelyhidi Jr..  2014.  Dissipative Euler Flows and Onsager's Conjecture. J. Eur. Math. Soc. (JEMS). 16(7):1467-1505.PDF icon hoelder_final.pdf (383.42 KB)PDF icon Errata_hoelder.pdf (54.42 KB)
Choffrut A., De Lellis C., L. Székelyhidi Jr..  0.  Dissipative continuous Euler flows in two and three dimensions. PDF icon 2d_continuous_3.pdf (358.13 KB)
De Lellis C., L. Székelyhidi Jr..  2013.  Dissipative continuous Euler flows. Inventiones Mathematicae. 193:377–407.PDF icon continuous_new12.pdf (374.68 KB)
De Lellis C., De Rosa A., Ghiraldin F..  2019.  A direct approach to the anisotropic Plateau problem. Adv. Calc. Var.. 12(2):211-223.PDF icon DeLDeRGhi_15apr17.pdf (316.98 KB)
De Lellis C., Ghiraldin F., Maggi F..  2017.  A direct approach to Plateau's problem. Journal of the European Mathematical Society. 19:2219–2240.PDF icon plateau25.pdf (336.69 KB)
De Lellis C., Focardi M..  2013.  Density lower bound estimates for local minimizers of the 2d Mumford-Shah energy. Manuscripta Mathematica. 42:215–232.PDF icon MS_DLB15.pdf (341.6 KB)
De Lellis C., L. Székelyhidi Jr..  2013.  Continuous dissipative Euler flows and a conjecture of Onsager.. European Congress of Mathematics. PDF icon de_lellis_proc_ECM_4.pdf (382.6 KB)PDF icon Errata_proc_ECM.pdf (36.71 KB)
Ambrosio L., De Lellis C., Maly J..  2007.  On the chain rule for the divergence of BV-like vector fields: applications, partial results, open problems.. Perspectives in nonlinear partial differential equations. 446:31–67.PDF icon chain100.pdf (364.46 KB)
De Lellis C..  2006.  The chain rule for the divergence of BV-like vector fields.. Hyperbolic Problems: Theory Numerics and Applications -I-. :105–112.PDF icon ProcHyp04.PDF (312.52 KB)
De Lellis C., Spadaro E..  2011.  Center manifold: a case study. Discrete and Continuous Dynamical Systems - Series A. 31:1249–1272.PDF icon DeLellis_Spadaro.pdf (482.25 KB)PDF icon Errata_CM_Case_study.pdf (103.47 KB)
De Lellis C., Müller S..  2006.  A $C^0$ estimate for nearly umbilical surfaces.. Calculus of Variations and Partial Differential Equations. 26:283–296.PDF icon UmbC0.pdf (319.23 KB)PDF icon Errata-umbilical-2.pdf (95.55 KB)
De Lellis C., Inauen D..  2020.  $C^{1,\alpha}$ isometric embeddings of polar caps. Adv. Math. 363PDF icon Isometric_Embeddings_of_Polar_Caps_2.pdf (400.92 KB)
De Lellis C., De Philippis G., Hirsch J., Massaccesi A..  2018.  Boundary regularity of mass-minimizing integral currents and a question of Almgren. Matrix Annals 2017. :193-205.PDF icon matrix_14.pdf (152.76 KB)
De Lellis C., De Philippis G., Hirsch J., Massaccesi A..  0.  On the boundary behavior of mass-minimizing integral currents. To appear in Memoirs of the American Mathematical Society. PDF icon borda_memoirs_3.pdf (1.24 MB)
De Lellis C..  2005.  Blowup of the BV norm in the multidimensional Keyfitz and Kranzer system.. Duke Mathematical Journal. 127:313–339.PDF icon KK_blowup.pdf (215.66 KB)
De Lellis C., Hirsch J., Marchese A., Stuvard S..  0.  Area minimizing currents mod $2Q$: linear regularity theory. PDF icon DLHMS_linear_2.pdf (573.86 KB)